# SDR DL777061073

- Difficulty date: December 27, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 31,932 hours, 5,252 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 218040034
- Part serial: 9809038
- Condition: Inoperative
- Location: Lt Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF BURNING RUBBER SLIGHTLY ACRID REPORTED BY SEVERAL PAX AND FAS ROWS 12-30 ON F/O SIDE.  NO OTHER INDICATIONS NOT LIKELY FROM AIR COND ODOR QUICKLY DISSIPATED.  MTC IN PROGRESS WILL UPDATE WITH FINDINGS WHEN MTC COMPLETE INSTALLED NEW PACK COOLING VALVE PER MM TESTS GOOD.
